MathSciNet Relay Station
MathSciNet bibliographic data
MR2553079 55P55 (54C56 55P65)
Melikhov, S. A. Steenrod homotopy. (Russian) Uspekhi Mat. Nauk 64 (2009), no. 3(387), 73--166; translation in Russian Math. Surveys 64 (2009), no. 3, 469–551
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement